# SDR AALA202202079957

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737*
- Aircraft serial: 33344
- Aircraft time: 13,497 hours, 5,668 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Missing
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE LOOSE. REPLACED SCREW ON DOOR HANDLE.
